Doctor insights on:
Red Bumps On Side Of Foot
Red bumps is a symptom in which a person has a rash of raised spots on the skin, and the spots are redder than the normal skin. Redness is usually caused by increased blood (red colored) in the reddened area. Increased blood flow can be due to allergies, infection, hormonal changes, ...Read more
Red bump on side of foot after sitting barefoot in grass. slightly larger than mosquito bite and itches. how to treat it? ice? drink water? thx!
I have tiny dark red bumps on the side of my left foot... they look like small cluster of blisters. Are dark red and skin hard around aira?
We have pin like, red bumps that appear to have liquid inside that itch. They are on our feet at the bottom, sides, top ankles, and leg. what is this?
My 4 year old has itchy little red bumps on the side of her face and arms and feet. I believe it's chicken pot does she need to go see the doctor?
Not immediately: If your 4 yr old is upto date with immunisations he/she should have had a chicken pox shot at age 1 and age 4 and is unlikely to have chicken pox.ry Benadryl orally and apply calamine lotion.chicken pox is a viral infection and is preceded by a low garage fever,not feeling well and then a rash with clear fluid hitch becomes scabbed.the rash generally stats on the chest and trunk. ...Read moreSee 2 more doctor answers
See a doctor: It would be best to see a doctor to determine what they are and how to treat them. ...Read more
4 red bumps on the top if my foot, close I each other, look like insect bites, itch, and they are starting to ooze a bit of clear liquid for the top?
I broke my foot and was given percocet .Now I have red bumps over my whole body what should I do?
Discontinue: This is probably urticaria / "hives" from the percocet. If they are itchy and blanch on pressure, this is a good bet. Contact the prescriber and try to get a different rx for pain; use as little of the Percocet as you can until then. If the rash does not blanch, it's more serious and needs to be seen in the office. Note for future reference that you got "the hives" from percocet. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Red bumps on side of tongue
- Itchy bumps on side of foot
- Red itchy bumps on bottom of foot
- Ask a doctor a question free online
- Causes of red bumps on left side stomach
- Itchy red bumps on lower side of face
- Red bumps on top of foot
- Causes of itchy red bumps on left and right side of chest
- Talk to a dermatologist online